Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On Klein's combination theorem. II


Author: Bernard Maskit
Journal: Trans. Amer. Math. Soc. 131 (1968), 32-39
MSC: Primary 30.49
MathSciNet review: 0223570
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.49

Retrieve articles in all journals with MSC: 30.49


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1968-0223570-1
PII: S 0002-9947(1968)0223570-1
Article copyright: © Copyright 1968 American Mathematical Society